# SDR SWAA2022032128656

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 CANOE FAIRING O/B FWD BULB SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED RT WING #6 CANOE FAIRING O/B FWD BULB SEAL RETAINER IAW SOPM 20-50-01 84036U 01OCT19
